About S53 Pill
White S53 Pill can be described as an Extra Powerful Headache Relieving Pill with active ingredients such as Acetaminophen 250 mg/aspirin250 mg as well as caffeine of 65 mg.
It can also be used as an analgesic as well as antipyretic for conditions that are accompanied by pains and fever, like the common cold as well as viral diseases.
S53 Pill is an effective painkiller after dental procedures and tooth extractions, as well as during tooth-growing.
|Pill Name||S53 Pill|
|Active Ingredient||Acetaminophen 250 mg/aspirin250 mg/caffeine of 65 mg.|
|Pregnancy Category||Not Classified|
- S53 Pill is an Extra Advance, rapidly acting antipyretic pill which does not upset the stomach.
- Caffeine present in white pill S53 acts as a mild central nervous system stimulant which could be a great help in fatigued patients.
- One to two pills a day is a common dosage of S53 white pill.
- Drinking alcohol should be avoided while taking the S53 pill white.
- Due to the potential risk of spontaneous abortion, S53 Pill is not recommended during pregnancy.
The usual dose of S53 Pill is a single pill every 4 to 6 hours as prescribed by the doctor.
S53 Pill is not recommended for children under the age of 12 years. it is advised to take the minimum amount of S53 pill necessary to manage your symptoms.
what if I miss any dose of the white S53 pill?
In case of missed dose of S53 Pill, You should take it as soon as you remember it. However, skip the missed dose of S53 Pill if it is almost time for the next dose.
what if take too much of S53 pill?
Overdose of the S53 pill can cause liver damage in some individuals. Signs and symptoms may take up to a week to develop after an overdose.
The majority of liver damage can be reversed and treated early. Therefore, it is important to seek medical attention immediately in any case of a suspected S53 Pill overdose.
Like all other medicines, the S53 pill also causes some side effects. Although they are very rare but may affect your quality of life. Talk to your doctor if any of the side effects persist any severe problems for you.
Common side effects are:
- Mouth Ulcers
- Skin Rashes
- Stevens-Johnson Syndrome
These side effects of S53 Pill do not require special medical attention. They will usually resolve over time.
It is recommended to keep S53 Pills in an air-tight container, away from direct sunlight and moisture.
Drug interactions can affect the desired action of any drug and could produce unintended effects on patients.
Here is a list of drugs that interact with S53 pill:
- Domperidone – Increased absorption rate
- Probenecid and Isoniazid – Reduced clearance
- Lamotrigine – Reduced bioavailability and efficacy
- Chloramphenicol and Busulfan – May increase the plasma concentration
- Flucloxacillin – Increased risk of high anion gap metabolic acidosis
Precautions of S53 Pill
- White S53 Pill contains caffeine. Avoid excessive caffeine-containing drinks, such as coffee and tea if you are taking the S53 Pill.
- You should not take S53 Pill if you’re taking any prescription or non-prescription paracetamol medicines.
- Keep this pill out of reach from children and pets.
- Avoid taking this pill during Pregnancy and while breastfeeding.
- The patient should immediately contact a doctor immediately if he/she experiences any unusual symptoms.
Frequently Asked Questions
- What is S53 Pill?
White S53 Pill can be described as an Extra Powerful Headache Relieving Pil with active ingredients such as Acetaminophen 250 mg/aspirin250 mg as well as caffeine of 65 mg.
- What are the uses of S53 Pill?
- What are the common side effects of S53 Pill?
Headache, Insomnia, Anxiety, Dizziness and Nervousness are the most common side effects of S53 Pill.
- Can Pregnant women take S53 Pill?
Because of the increased risk of spontaneous termination associated with caffeine, S53 Pill should not be used during pregnancy.
- is it safe to take S53 pill by lactating mothers?
It is best to avoid S53 Pill while breastfeeding. Although caffeine in breast milk could potentially stimulate breastfed infants, it has not been shown to cause any serious side effects.